Alert archive / New Mexico / Special Weather Statements in 2011

Special Weather Statement, NWS Albuquerque, NM

July 25, 2011Catron County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 25, 2011, 4:21 PM MDT for Catron County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 4:21 PM MDT (22:21 UTC)
Expired
Jul 25, 2011, 4:45 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM

County Catron County, NM

The radar

The Flagstaff radar (KFSX), 246 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 10.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 911 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
911 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WWUS85 KABQ 252221
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT MON JUL 25 2011

NMZ508-509-252245-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
421 PM MDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 445
PM MDT...

AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF SAN FRANCISCO PLAZA...OR ABOUT 8
MILES SOUTH OF RESERVE...MOVING WEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
CATRON COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

&&

LAT...LON 3342 10894 3373 10895 3373 10866 3350 10861
TIME...MOT...LOC 2222Z 075DEG 4KT 3360 10875

$$
GUYER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 25, 3:04 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 25, 3:04 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT MON JUL 25 2011

.DISCUSSION...EARLY CONVECTIVE INITIATION AND DECENT STORM
COVERAGE HAS TRANSPIRED TODAY AS HEALTHY PRECIPITABLE WATER AND
INSTABILITY WERE QUICKLY UTILIZED. STORMS ARE ALSO EXHIBITING
DIFFERENT MOTION THAN PAST COUPLE OF DAYS...NOW PROPAGATING FROM
SOUTHEAST TO NORTHWEST AT A SLUGGISH 5 TO 10 MPH PACE. HAVE
ALREADY SEEN SOME HEAVY RAINFALL IN VERY ISOLATED AND LOCALIZED
AREAS...AND THIS SHOULD JUSTIFY KEEPING THE FLASH FLOOD WATCH
GOING FOR THE BURN SCAR AREAS.

THE UPPER LEVEL HIGH WILL SHIFT SLIGHTLY EAST OF THE NEW
MEXICO/TEXAS BORDER ON TUESDAY WHILE SOME SOUTHWESTERLIES ALOFT
WORK INTO THE CENTRAL ROCKIES. THIS WILL GIVE A HINT OF STRONGER
SOUTHWESTERLY STEERING FLOW TO STORMS TUESDAY AFTERNOON AND
EVENING...ESPECIALLY NORTH OF INTERSTATE 40. THIS WOULD HELP
SUPPRESS THE HEAVY DOWNPOUR POTENTIAL SOME...BUT STORM COVERAGE IS
STILL EXPECTED TO REMAIN SCATTERED TO NUMEROUS IN THE NORTHERN AND
WESTERN ZONES...STEERING OFF OF THE HIGH TERRAIN AND INTO ADJACENT
VALLEYS. ALSO OF NOTE...HAVE A HIGH OF 101 FORECASTED AT ROW WHICH
WOULD HELP NUDGE IT WITHIN TWO DAYS OF SETTING THE NUMBER OF 100
DEGREE DAYS. SUBSEQUENT DAYS WILL ALSO FLIRT WITH THE CENTURY MARK
THERE.

STEERING FLOW WILL WEAKEN SOME ON WEDNESDAY AS UPPER HIGH
ELONGATES/BROADENS. A SLIGHT DOWNWARD TREND IN THE STORM COVERAGE
IS EXPECTED...BUT STILL 30-40 PERCENT COVERAGE OVER THE HIGH
TERRAIN ZONES IN THE CENTRAL AND WESTERN PARTS OF THE STATE.

A WEAK SURFACE FRONT IS STILL EXPECTED TO SLIDE OUT OF EASTERN
COLORADO AND INTO NORTHEASTERN NEW MEXICO LATE THURSDAY AND INTO
EARLY FRIDAY. THIS WILL BUMP UP MOISTURE AND INSTABILITY...LEADING
TO INCREASED COVERAGE OF STORMS THERE. ELSEWHERE IT WILL
ESSENTIALLY BE STATUS QUO.

MODELS HAVE BEEN ALTERING ON PLACEMENT OF THE UPPER HIGH INTO
FRIDAY AND THE UPCOMING WEEKEND...BUT THE LATEST RUNS OF THE GFS
AND EUROPEAN ARE STARTING TO LOOK MORE ALIKE WITH THE HIGH REMAINING
CENTERED TO THE EAST OF NEW MEXICO. AT THE VERY LEAST THE
CLIMATOLOGICAL MOISTURE PLUME WOULD STAY OUTSTRETCHED FROM
SOUTHEAST ARIZONA TOWARD NORTHEAST NEW MEXICO.

52

&&

.AVIATION...WIDESPREAD THUNDERSTORMS ONGOING ACROSS CENTRAL AND
WESTERN NEW MEXICO WILL EXPAND INTO THE NORTHEASTERN PLAINS FROM
22Z ONWARD TAPERING OFF AFTER 09Z TUESDAY MORNING...WITH CIGS AND
VIZ EXCURSIONING TO MVFR AND ISOLD IFR IN HEAVIER THUNDERSTORMS.
AFTER 09Z...BROAD CLOUD COVER AOA BKN080 WILL BE WIDESPREAD...WITH
THICKEST LAYERS OVER SOUTHWESTERN THIRD OF THE STATE. REMAINING
CLOUDY AOA BKN080 FORM CONTINENTAL DIVIDE WEST TO ARIZONA THROUGH
18Z...WITH SKIES CLEARING EAST OF THE DIVIDE FROM 15Z ONWARD.
THUNDERSTORMS REDEVELOPING STATEWIDE FROM 17Z ONWARD TUESDAY LATE
MORNING WITH GREATEST COVERAGE CENTRAL AND WEST AND SCATTERED
COVERAGE TO THE EAST.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. SHY

&&

.FIRE WEATHER...CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH THE
UPCOMING WEEKEND.

MODELS...IN GOOD AGREEMENT ON BASIC STORY OUT THE NEXT WEEK. RIDGE
CORE OVER NORTHERN NEW MEXICO WILL DRIFT EAST TO THE ARKLATEX REGION
EARLY WEDNESDAY AND TO THE TENNESSEE RIVER VALLEY AND SOUTHERN
APPALACHIANS BY LATE IN THE UPCOMING WORK WEEK. RIDGE CORE WILL
EXPAND BACK TO THE WEST DURING THE WEEKEND TO TAKE SHAPE OVER THE
CENTRAL PLAINS. RIDGE CORE LOCATION WILL HELP FOCUS DAILY
THUNDERSTORM ACTIVITY OVER NEW MEXICO...AND DETERMINE DEGREE AND
EXTENT OF NORTHBOUND MOISTURE PUSH INTO THE STATE IN CIRCULATION ON
WESTERN MARGINS OF THE RIDGE CORE.

TONIGHT...LITTLE CHANGE TO OVERNIGHT TEMPERATURE PATTERNS WITH GOOD
TO EXCELLENT HUMIDITY RECOVERIES CENTRAL AND WEST...AND FAIR TO GOOD
OVER THE EAST. THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING
WITH EXPANSION INTO THE NORTHEAST PLAINS AND ADJACENT HIGHLANDS AND
ACTIVITY TAPERING OFF AFTER MIDNIGHT WITH LINGERING STORMS GOING
UNTIL SUNRISE.

TUESDAY...SOME COOLING WEST WITH A FEW DEGREES WARMER CENTRAL AND
EAST IN ANOTHER DAY OF WIDESPREAD THUNDERSTORMS OVER ALL BUT THE
EXTREME EASTERN PLAINS OF THE STATE. WIDEST COVERAGE MAINLY FROM THE
CONTINENTAL DIVIDE WEST AND ACROSS THE NORTHERN MOUNTAINS AND SANGRE
DE CRISTO SUMMITS NEAR THE COLORADO LINE. LOW LEVEL WINDS WILL VEER
TO SOUTHWEST TO SHIFT THUNDERSTORM INITIATION TO SOUTH AND WEST
FACING SLOPES WITH GENERAL TRANSPORT DIRECTION TO THE NORTH AND EAST
ONCE UNDERWAY. TEMPERATURES STARTING TO HIT DOUBLE DIGITS ABOVE LATE
JULY NORMS OVER THE EASTERN PLAINS WITH HUMIDITIES FALLING BACK INTO
THE UPPER TEENS PCT TUESDAY AFTERNOON. HUMIDITIES RUNNING BROADLY IN
THE 20S PCT ELSEWHERE. GOOD HUMIDITY RECOVERIES GENERALLY...BETTER
IN THE WEST...AND A LITTLE DRIER IN THE EAST...WITH LINGERING
THUNDERSTORMS PAST MIDNIGHT.

WEDNESDAY...RIDGE CORE EAST OF NEW MEXICO WITH SURFACE TROUGH
DEEPENING OVER THE NORTHEAST QUADRANT OF THE STATE WILL TAKE EDGE
OFF COVERAGE OF THUNDERSTORMS...WITH BEST CHANCES REMAINING OVER THE
CENTRAL AND WEST AND FEW STORMS EXPECTED NEAR THE TEXAS LINE SOUTH
OF INTERSTATE 40. BEST CHANCES FOR WETTING RAINS REMAINING OVER THE
WEST AND NORTH. DEEPENING TROUGH VEERING WESTERN WINDS TO THE WEST
AND NORTHWEST...LIMITING NORTHBOUND MOISTURE MOVEMENT FOR THE DAY
AND KEEPING THIS END OF THE STATE IN A RECYCLING OF IN PLACE
MOISTURE. WINDS WILL BE SOUTHWESTERLY OVER THE EASTERN HALF OF THE
STATE. HUMIDITIES FALLING BACK INTO THE UPPER TEENS PCT EAST...AND
MAINLY IN THE 20S AND LOW 30S PCT FOR THE WEST. GOOD TO EXCELLENT
HUMIDITY RECOVERIES OVERNIGHT WITH THUNDERSTORM ACTIVITY DECREASING
THROUGH THE LATE EVENING.

THURSDAY...RIDGE CORE EXPANDING GENTLY WESTWARD OVER NEW MEXICO WILL
HELP LIMIT NORTHBOUND MOISTURE TRANSPORT INTO THE STATE AND PROVIDE
CORRESPONDINGLY SUBTLE DOWNTICK IN CONVECTIVE COVERAGE. SCATTERED
THUNDERSTORMS CENTRAL AND WEST...AND OVER THE NORTHEAST
PLAINS...WILL DEVELOP BY AFTERNOON. ISOLATED THUNDERSTORMS WILL GET
GOING BY LATE AFTERNOON OVER THE EASTERN PLAINS. QUICK SHORTWAVE
SAILING ACROSS NORTHERN NEW MEXICO THROUGH THE DAY WILL ENHANCE
RAINFALL OVER THE NORTHERN MOUNTAINS AND NORTHERN SANGRE DE CRISTO
MOUNTAINS NEAR THE COLORADO LINE THROUGH THE AFTERNOON. MINIMUM
HUMIDITIES BECOMING MORE UNIFORM STATEWIDE...BROADLY IN THE 20S PCT
FOR MOST POINTS WITH GOOD TO EXCELLENT OVERNIGHT RECOVERIES.

OUTLOOK...FRIDAY THROUGH WEEKEND...STEADY TEMPERATURE PATTERNS WITH
THUNDERSTORM COVERAGE FOCUS GRADUALLY SHIFTING TO THE WEST AS RIDGE
CORE EXPANDS WESTWARD IN TURN. ISOLATED EASTERN PLAINS THUNDERSTORM
COVERAGE WILL DROP TO NEAR ZERO THROUGH THE WEEKEND MINIMUM
HUMIDITIES RUNNING IN THE 20S THROUGH THE WEEKEND WITH LOW LEVEL
WINDS BACKED OFF TO SOUTHEAST ON FRIDAY AND THEN VEERING MORE
SOUTHERLY HEADING INTO THE WEEKEND. GOOD TO EXCELLENT HUMIDITY
RECOVERIES EACH NIGHT.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  92  66  91 /  50  30  40  20
DULCE...........................  57  84  56  84 /  60  50  50  40
CUBA............................  59  87  59  87 /  50  40  50  40
GALLUP..........................  64  86  64  86 /  50  40  40  30
EL MORRO........................  56  82  55  82 /  50  50  50  40
GRANTS..........................  60  86  61  86 /  50  40  40  40
QUEMADO.........................  61  85  61  84 /  50  50  50  40
GLENWOOD........................  65  91  65  91 /  50  40  40  30
CHAMA...........................  50  80  50  79 /  60  50  50  40
LOS ALAMOS......................  62  83  61  84 /  50  20  30  30
PECOS...........................  58  85  58  85 /  50  30  30  30
CERRO/QUESTA....................  52  83  52  84 /  50  30  30  30
RED RIVER.......................  43  76  46  76 /  60  40  40  40
ANGEL FIRE......................  44  78  46  78 /  50  40  40  40
TAOS............................  54  88  54  88 /  50  30  30  30
MORA............................  55  83  55  83 /  50  30  40  40
ESPANOLA........................  59  91  59  92 /  50  20  30  20
SANTA FE........................  61  90  61  90 /  50  20  30  30
SANTA FE AIRPORT................  62  92  62  92 /  50  20  30  20
ALBUQUERQUE FOOTHILLS...........  66  92  66  92 /  40  20  20  20
ALBUQUERQUE HEIGHTS.............  70  93  70  93 /  40  20  20  20
ALBUQUERQUE VALLEY..............  65  95  66  95 /  40  20  20  20
ALBUQUERQUE WEST MESA...........  67  95  67  96 /  40  20  20  20
LOS LUNAS.......................  64  96  65  95 /  40  20  20  20
RIO RANCHO......................  68  96  68  96 /  40  20  20  20
SOCORRO.........................  69  95  68  95 /  30  10  10  20
SANDIA PARK/CEDAR CREST.........  54  85  56  88 /  50  20  30  30
TIJERAS.........................  64  91  63  92 /  50  20  30  20
MORIARTY/ESTANCIA...............  58  92  59  91 /  50  30  30  20
CLINES CORNERS..................  62  89  61  89 /  50  30  40  30
GRAN QUIVIRA....................  63  91  63  91 /  50  30  30  20
CARRIZOZO.......................  63  91  64  92 /  30  20  30  20
RUIDOSO.........................  61  82  61  81 /  40  30  30  30
CAPULIN.........................  58  92  59  92 /  40  30  30  30
RATON...........................  59  93  59  93 /  30  30  40  30
SPRINGER........................  61  94  61  94 /  40  30  30  30
LAS VEGAS.......................  60  89  60  89 /  50  30  30  30
CLAYTON.........................  67 101  67  99 /  30  10  10  20
ROY.............................  67  98  67  96 /  30  20  30  20
CONCHAS.........................  70 100  71 100 /  20  10  20  10
SANTA ROSA......................  68  98  68  98 /  20  20  20  10
TUCUMCARI.......................  71 102  72 102 /  20  10  10  10
CLOVIS..........................  69  99  69  99 /  20   5   5   5
PORTALES........................  70 100  70 100 /  20   5   5   5
FORT SUMNER.....................  71 100  71 100 /  20  10  10  10
ROSWELL.........................  73 101  73 100 /  20  10  10  10
PICACHO.........................  68  95  67  94 /  20  10  20  20
ELK.............................  62  87  62  87 /  30  20  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ508-511-512-514-526-527-539.

&&

52/SHY
Hazardous weather outlook, Jul 25, 6:00 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON JUL 25 2011

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND
EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND NEAR RECENT BURN
SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED
STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY
PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

In the hours before

Special weather statement, Jul 25, 12:18 PM MDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1218 PM MDT MON JUL 25 2011

NMZ504-511-251845-
JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS-
1218 PM MDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANDOVAL AND SOUTHERN
RIO ARRIBA COUNTIES THROUGH 1245 PM MDT...

AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF CUBA...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHERN RIO ARRIBA AND NORTHERN SANDOVAL COUNTIES.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3616 10700 3617 10678 3591 10676 3589 10699
TIME...MOT...LOC 1818Z 359DEG 4KT 3602 10685

GUYER
Special weather statement, Jul 25, 1:29 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT MON JUL 25 2011

NMZ524>526-252000-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA
VALLEY-
129 PM MDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND EASTERN
SOCORRO COUNTIES THROUGH 200 PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF WHITE OAKS...OR ABOUT 13
MILES NORTH OF CARRIZOZO...MOVING NORTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 54 BETWEEN CARRIZOZO
AND HIGHWAY 55...COUNTY ROADS 175...176...A12...AND B185.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3383 10621 3407 10596 3387 10573 3375 10572
      3370 10579 3370 10591
TIME...MOT...LOC 1928Z 129DEG 7KT 3384 10590

GUYER
Special weather statement, Jul 25, 3:51 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT MON JUL 25 2011

NMZ508-509-252215-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
351 PM MDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 415
PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN FRANCISCO PLAZA...OR ABOUT 5 MILES
SOUTHEAST OF RESERVE...MOVING WEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...RESERVE AND SAN FRANCISCO
PLAZA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3351 10896 3385 10888 3375 10859 3363 10856
      3350 10864
TIME...MOT...LOC 2151Z 096DEG 8KT 3365 10874

GUYER
Special weather statement, Jul 25, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT MON JUL 25 2011

NMZ508-509-252245-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
421 PM MDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 445
PM MDT...

AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF SAN FRANCISCO PLAZA...OR ABOUT 8
MILES SOUTH OF RESERVE...MOVING WEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
CATRON COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

&&

LAT...LON 3342 10894 3373 10895 3373 10866 3350 10861
TIME...MOT...LOC 2222Z 075DEG 4KT 3360 10875

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:28 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro92 min
Jul 24, 6:38 PM MDTSpecial Weather StatementABQ52 min
Jul 24, 8:34 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval116 min
Jul 24, 10:04 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance116 min
Jul 24, 10:16 PM MDTAreal Flood AdvisoryABQBernalillo, Socorro, Valencia119 min
Jul 24, 10:46 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Socorro, Torrance, Valencia119 min
Jul 25, 12:04 AM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia116 min
Jul 25, 4:04 AM MDTFlash Flood WatchABQ17 hr
Jul 25, 11:24 AM MDTAreal Flood AdvisoryABQSanta Fe111 min
Jul 25, 12:31 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Jul 25, 12:52 PM MDTFlash Flood WarningABQBernalillo57 min
Jul 25, 12:59 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Jul 25, 1:29 PM MDTSpecial Weather StatementABQLincoln31 min
Jul 25, 1:58 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Jul 25, 2:13 PM MDTFlash Flood WarningABQColfax71 min
Jul 25, 2:38 PM MDTFlash Flood WarningABQSanta Fe90 min
Jul 25, 3:13 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Jul 25, 3:30 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe90 min
Jul 25, 3:51 PM MDTSpecial Weather StatementABQCatron24 min
Jul 25, 4:33 PM MDTAreal Flood AdvisoryABQBernalillo87 min

Nearby

Special Weather Statements in New Mexico, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.